# SDR DALA1153173116

- Difficulty date: August 16, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT AFT DOOR SILL AT FR 66 & FR 68 HAS CORROSION BLENDED OUT FWD CORRODED AREA (FR66) IAW A319/320 TRM 53-41-14, IN LIMITS IAW TRM 53-41-14.  BLENDED OUT AFT CORRODED AREA (FR68) IAW TRM 53-41-14, OUT OF LIMITS IAW A31/320 TRM 53-41-14 IAW ER/A 494437-14 REV ORIG-SECTION I.
